# SDR QXEA200601217

- Difficulty date: May 7, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,786 hours, 28,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEG - FLIGHT 2206 EMERGENCY LIGHTS FLICKERED ON AND OFF FOUR TIMES DURING CLIMBOUT, ACCORDING TO THE FLICHT ATTENDANT.  MAINTENANCE REPLACED THE EMERGENCY LIGHT SWITCH AT FLIGHT ATTENDANT STATION.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
